Two estimates concerning asymptotics of the minimizations of a Ginzburg-Landau functional

Hong, MC (1997) Two estimates concerning asymptotics of the minimizations of a Ginzburg-Landau functional. Journal of The Australian Mathematical Society Series A-pure Mathematics And Statistics, 62 128-140.

Author Hong, MC
Title Two estimates concerning asymptotics of the minimizations of a Ginzburg-Landau functional
Journal name Journal of The Australian Mathematical Society Series A-pure Mathematics And Statistics   Check publisher's open access policy
ISSN 0263-6115
Publication date 1997-01-01
Sub-type Article (original research)
Volume 62
Start page 128
End page 140
Total pages 13
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010203 Calculus of Variations, Systems Theory and Control Theory
Abstract We prove two asymptotical estimates for minimizers of a Ginzburg-Landau functional of the form integral(Omega) [1/2 \del u\(2) + 1/4 epsilon(2) (1 - \u\(2))(2) W (x)] dx.
Keyword Mathematics
Statistics & Probability
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 02:46:32 EST